# SDR SWAA2017040512968

- Difficulty date: March 31, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 27,627 hours, 16,265 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER, VERTICAL STIFFENER RIB CRACKED AT HSS 101.90, 26 INCHES AFT OF FRONT SPAR.  REPAIRED THE RIB IAW SRM.
